![]() |
| 1994 | ||
|---|---|---|
| 5 | János Pach, Jenö Töröcsik: Some Geometric Applications of Dilworth's Theorem. Discrete & Computational Geometry 12: 1-7 (1994) | |
| 1993 | ||
| 4 | EE | János Pach, Jenö Töröcsik: Some Geometric Applications of Dilworth's Theorem. Symposium on Computational Geometry 1993: 264-269 |
| 3 | EE | Eduardo Rivera-Campo, Jenö Töröcsik: On Separation of Plane Convex Sets. Eur. J. Comb. 14(2): 113-116 (1993) |
| 2 | Jenö Töröcsik: n+1 Segments Beat n. SIAM J. Discrete Math. 6(3): 491-500 (1993) | |
| 1990 | ||
| 1 | Géza Kós, Jenö Töröcsik: Convex Disks Can Cover Their Shadow. Discrete & Computational Geometry 5: 529-531 (1990) | |
| 1 | Géza Kós | [1] |
| 2 | János Pach | [4] [5] |
| 3 | Eduardo Rivera-Campo | [3] |